# SDR CA190307019

- Difficulty date: February 16, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 27,975 hours
- Engine: Pwa PT6A34
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324478687
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE AIRCRAFT WAS NOT MAKING MAX POWER. ENGINE GROUND RUNS WERE CARRIED OUT AND WAS UNABLE TO OBTAIN MAX NG. ALSO, THE NG WAS NOT STABLE, IT WAS SLOWLY DECELERATING. THE FCU, PART NUMBER 3244786-8-7, WAS CHANGED AND MAX POWER WAS OBTAINED.
